# SDR CA120612010

- Difficulty date: June 11, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Piper PA-31-350
- Engine: Lyc LTIO540J2BD
- Propeller: Hartzl HCE3YR2A
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Controller
- Part number: 4708869002
- Condition: Leaking
- Location: Rt Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: K
- Precautionary procedure: D

## Discrepancy

(CAN) FOUND OIL LEAKING FROM RT ENGINE INTAKE MANIFOLD PLENUM DRAIN.  MAINTENANCE INVESTIGATION REVEALED OIL COMING FROM THE RT ENGINE DIFFERENTIAL PRESSURE CONTROLLER INTERNALLY LEAKING OIL INTO ENGINE INTAKE MANIFOLD.  CONTROLLER REPLACED AND NO FURTHER LEAKS EVIDENT.
